Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
Hypersurfaces of Trans-S-manifolds. Filomat. 2023. Vol: 37. Núm: 1. Pág. 107-113.
Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel;Ramírez De Arellano Marrero, Antonio:
A Discrete Representation of the Second Fundamental Form. Mathematics. 2022. Vol: 10. Núm: 13. https://doi.org/10.3390/math10132279.
Alegre-Rueda, Pablo Sebastián;Fernandez-Fernandez, Luis Manuel;Soriano, Manuel:
Can trans-S-manifolds be defined from the Gray-Hervella classification for almost Hermitian manifolds?. Annali di Matematica Pura ed Applicata. 2022. Vol: 201. Núm: 6. Pág. pages 2691-2706. https://doi.org/10.1007/s10231-022-01215-9.
Alegre-Rueda, Pablo Sebastián;Barrera, Joaquín;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
Curvature invariants of slant submanifolds in S-space-forms. Indian Journal of Pure and Applied Mathematics. 2022. Vol: 53. Núm: 4. Pág. 993-1005. https://doi.org/10.1007/s13226-021-00205-6.
Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel;Loiudice, Eugenia:
Metric $f$-Contact Manifolds Satisfying the ($kappa$,$mu$)-Nullity Condition. Mathematics. 2020. Vol: 8. Núm: 6. 10.3390/math8060891.
Prakasha, D.g.;Fernandez-Fernandez, Luis Manuel;Mirji, Kakasab:
The M-projective curvature tensor field on generalized ($kappa$,$mu$)-paracontact metric manifolds. Georgian Mathematical Journal. 2020. Vol: 27. Núm: 1. Pág. 141-147. doi.org/10.1515/gmj-2017-0054.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
A new class of metric f-manifolds. Carpathian Journal of Mathematics. 2018. Vol: 34. Núm: 2. Pág. 123-134.
Fernandez-Fernandez, Luis Manuel;Prieto-Martín, Alicia:
On $eta$-Einstein para-S-manifolds. Bulletin of the Malaysian Mathematical Sciences Society. 2017. Vol: 40. Núm: 4. Pág. 1623-1637. 10.1007/s40840-015-0156-7.
Akif Akyol, Mehmet;Fernandez-Fernandez, Luis Manuel;Prieto-Martín, Alicia:
The L-sectional curvature of S-manifolds. Kornuralp Journal of Mathematics. 2016. Vol: 4. Núm: 1. Pág. 246-253.
Akif Akyol, Mehmet;Fernandez-Fernandez, Luis Manuel;Turgut Vanli, Aysel:
Semi-symmetry properties of S-manifolds endowed with a semi-symmetric non-metric connection. Universitatea "Al. I. Cuza" din Iasi. Analele Stiintifice. Matematica. 2015. Vol: 61. Núm: 2. Pág. 445-464. DOI:10.2478/aicu-2013-0039.
Fernandez-Fernandez, Luis Manuel;Fuentes-pino, Ana María :
Some relationships between intrinsic and extrinsic invariants of submanifolds in generalized S-space-forms. Hacettepe Journal Of Mathematics And Statistics. 2015. Vol: 44. Núm: 1. Pág. 59-74. DOI:10.15672/HJMS.201544993.
Akif Akyol, Mehmet;Turgut Vanli, Aysel;Fernandez-Fernandez, Luis Manuel:
Curvature properties of a semi-symmetric metric connection defined on S-manifolds. Annales Polonici Mathematici. 2013. Vol: 107. Núm: 1. Pág. 71-86. 10.4064/ap107-1-5..
Prieto-Martín, Alicia;Fernandez-Fernandez, Luis Manuel;Fuentes, Ana M.:
Generalized S-space-forms. Institut Mathematique. Publications. 2013. Vol: 94. Pág. 151-161. 10.2298/PIM1308151P.
Barrera, Joaquín;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel;Prieto-Martín, Alicia:
The Maslov form in non-invariant slant submanifolds of S-space-forms. Annali di Matematica Pura ed Applicata. 2012. Vol: 191. Núm: 4. Pág. 803-818. 10.1007/s10231-011-0207-0.
Boza-Prieto, Luis;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
Graphs associated with vector spaces of even dimension: a link with Differential Geometry. Linear Algebra and Its Applications. 2012. Vol: 437. Núm: 1. Pág. 60-76. 10.1016/j.laa.2012.01.038.
Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel;Fuentes-,Ana María:
GENERALIZED S-SPACE-FORMS WITH TWO STRUCTURE VECTOR FIELDS. Advances in Geometry. 2010. Vol: 10. Núm: 2. Pág. 205-219. 10.1515/advgeom.2009.031.
Vilches-Alarcon, Jose Antonio;Ayala-Gomez, Rafael;Fernandez-Fernandez, Luis Manuel:
THE NUMBER OF CRITICAL ELEMENTS OF DISCRETE MORSE FUNCTIONS ON NON-COMPACT SURFACES. Topology and its Applications. 2010. Vol: 157. Núm: 1. Pág. 90-101. 10.1016/jtopol.2009.04.045.
Vilches-Alarcon, Jose Antonio;Ayala-Gomez, Rafael;Fernandez-Fernandez, Luis Manuel:
DISCRETE MORSE INEQUALITIES ON INFINITE GRAPHS. Journal of Combinatorics. 2009. Vol: 16. Pág. 1-11.
Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
INDUCED GENERALIZED S-SPACE-FORMS STRUCTURES ON SUBMANIFOLDS. Acta Mathematica Hungarica. 2009. Vol: 124. Núm: 4. Pág. 385-398. 10.1005/s10474-009-8211-1.
Vilches-Alarcon, Jose Antonio;Ayala-Gomez, Rafael;Fernandez-Fernandez, Luis Manuel:
CHARACTERIZING EQUIVALENT DISCRETE MORSE FUNCTIONS. Bulletin of the Brazilian Mathematical Society. 2009. Vol: 40. Núm: 2. Pág. 225-235.
Dwivedi-,M.K.;Fernandez-Fernandez, Luis Manuel;Tripathi-,Mukut Mani:
THE STRUCTURE OF SOME CLASSES OF CONTACT METRIC MANIFOLDS. Georgian Mathematical Journal. 2009. Vol: 16. Núm: 2. Pág. 295-304.
Ayala-Gomez, Rafael;Fernandez-Fernandez, Luis Manuel;Fernandez-Ternero, Desamparados;Vilches-Alarcon, Jose Antonio:
Discrete Morse theory on graphs. Topology and its Applications. 2009. Vol: 156. Núm: 18. Pág. 3091-3100. https://doi.org/10.1016/j.topol.2009.01.022.
Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel;Rodríguez-Hidalgo-, Antonio:
SUBMANIFOLDS WEAKLY ASSOCIATED WITH GRAPHS. Proceedings of the Indian Academy of Sciences. Mathematical Sciences. 2009. Vol: 119. Núm: 3. Pág. 297-318.
Ayala-Gomez, Rafael;Fernandez-Fernandez, Luis Manuel;Vilches-Alarcon, Jose Antonio;Quintero-Toscano, Antonio Rafael:
A NOTE ON THE PURE MORSE COMPLEX OF A GRAPH. Topology and its Applications. 2008. Vol: 155. Núm: 17-18. Pág. 2084-2089.
Fernandez-Fernandez, Luis Manuel;Hans-Uber, María Belén:
INDUCED STRUCTURES ON SLANT SUBMANIFOLDS OF METRIC F-MANIFOLDS. Indian Journal of Pure and Applied Mathematics. 2008. Vol: 39. Núm: 5. Pág. 411-422.
Vilches-Alarcon, Jose Antonio;Ayala-Gomez, Rafael;Fernandez-Fernandez, Luis Manuel:
CRITICAL ELEMENTS OF PROPER DISCRETE MORSE FUNCTIONS. Mathematica Pannonica. 2008. Vol: 2. Núm: 19. Pág. 171-185.
Hans-Uber, María Belén;Fernandez-Fernandez, Luis Manuel:
NEW RELATIONSHIPS INVOLVING THE MEAN CURVATURE OF SLANT SUBMANIFOLDS IN S-SPACE-FORMS. Journal of the Korean Mathematical Society. 2007. Vol: 44. Núm: 3. Pág. 647-659.
Fernandez-Fernandez, Luis Manuel;Ayala-Gomez, Rafael;Vilches-Alarcon, Jose Antonio:
MORSE INEQUALITIES ON CERTAIN INFINITE 2-COMPLEXES. Glasgow Mathematical Journal. 2007. Vol: 49. Núm: 2. Pág. 155-165.
Carriazo-Rubio, Alfonso;Fernandez-Fernandez, Luis Manuel;Hans-Uber, María Belén:
MINIMAL SLANT SUBMANIFOLDS OF THE SMALLEST DIMENSION IN S-MANIFOLDS. Revista Matemática Iberoamericana. 2005. Vol: 21. Núm: 1. Pág. 47-66.
Fernandez-Fernandez, Luis Manuel;Martín-Martínez,Laura:
LIE ALGEBRAS ASSOCIATED WITH TRIANGULAR CONFIGURATIONS. Linear Algebra and Its Applications. 2005. Vol: 407. Pág. 43-63.
Carriazo-Rubio, Alfonso;Fernandez-Fernandez, Luis Manuel;Hans-Uber, María Belén:
SOME SLANT SUBMANIFOLDS OF S-MANIFOLDS. Acta Mathematica Hungarica. 2005. Vol: 107. Núm: 4. Pág. 267-285.
Carriazo-Rubio, Alfonso;Fernandez-Fernandez, Luis Manuel;Nuñez-Valdes, Juan:
COMBINATORIAL STRUCTURES ASSOCIATED WITH LIE ALGEBRAS OF FINITE DIMENSION. Linear Algebra and Its Applications. 2004. Vol: 389. Pág. 43-61.
Carriazo-Rubio, Alfonso;Fernandez-Fernandez, Luis Manuel:
SUBMANIFOLDS ASSOCIATED WITH GRAPHS. Proceedings of the American Mathematical Society. 2004. Vol: 132. Núm: 11. Pág. 3327-3336.
Carriazo-Rubio, Alfonso;Fernandez-Fernandez, Luis Manuel;Hans-Uber, María Belén:
B. Y. CHEN'S INEQUALITY FOR S-SPACE-FORMS: APPLICATIONS TO SLANT IMMERSIONS. Indian Journal of Pure and Applied Mathematics. 2003. Vol: 34. Núm: 9. Pág. 1287-1298.
Cabrerizo-Jaraiz, Jose Luis;Carriazo-Rubio, Alfonso;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
RIEMANNIAN SUBMERSIONS AND SLANT SUBMANIFOLDS. Publicationes Mathematicae. 2002. Vol: 61. Núm: 3-4. Pág. 523-532.
Cabrerizo-Jaraiz, Jose Luis;Carriazo-Rubio, Alfonso;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
EXISTENCE AND UNIQUENESS THEOREM FOR SLANT IMMERSIONS IN SASAKIAN-SPACE-FORMS. Publicationes Mathematicae. 2001. Vol: 58. Núm: 4. Pág. 559-574.
Cabrerizo-Jaraiz, Jose Luis;Carriazo-Rubio, Alfonso;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
SLANT SUBMANIFOLDS IN SASAKIAN MANIFOLDS. Glasgow Mathematical Journal. 2000. Vol: 42. Pág. 125-138.
Cabrerizo-Jaraiz, Jose Luis;Carriazo-Rubio, Alfonso;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
STRUCTURE ON A SLANT SUBMANIFOLD OF A CONTACT MANIFOLD. Indian Journal of Pure and Applied Mathematics. 2000. Vol: 31. Núm: 7. Pág. 857-864.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel;Zhen-,Guo:
THE STRUCTURE OF A CLASS OF K-CONTACT MANIFOLDS. Acta Mathematica Hungarica. 1999. Vol: 82. Núm: 4. Pág. 331-340.
Cabrerizo-Jaraiz, Jose Luis;Carriazo-Rubio, Alfonso;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
SEMI-SLANT SUBMANIFOLDS OF A SASAKIAN MANIFOLD. Geometriae Dedicata. 1999. Vol: 78. Núm: 2. Pág. 183-199.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel;Zhen-,Guo:
ON XI-CONFORMALLY FLAT CONTACT METRIC MANIFOLDS. Indian Journal of Pure and Applied Mathematics. 1997. Vol: 28. Núm: 6. Pág. 725-734.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
ON PSEUDO-UMBILICAL HYPERSURFACES OF S-MANIFOLDS. Acta Mathematica Hungarica. 1996. Vol: 70. Núm: 1-2. Pág. 121-128.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
ON PSEUDO-EINSTEIN HYPERSURFACES OF H-2N+S. Indian Journal of Pure and Applied Mathematics. 1996. Vol: 27. Núm: 5. Pág. 451-462.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
ON NORMAL CR-SUBMANIFOLDS OF S-MANIFOLDS. Colloquium Mathematicum. 1993. Vol: 64. Núm: 2. Pág. 203-214.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
ON CERTAIN ANTI-INVARIANT SUBMANIFOLDS OF AN S-MANIFOLD. Portugaliae Mathematica. 1993. Vol: 50. Núm: 1. Pág. 103-113.
Fernandez-Fernandez, Luis Manuel;Nuñez-Valdes, Juan:
ALGUNAS REFLEXIONES SOBRE LA ENSEÑANZA UNIVERSITARIA.. Revista de Enseñanza Universitaria. 1992. Vol: 2. Núm: 3. Pág. 125-133.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
A CLASSIFICATION OF TOTALLY F-UMBILICAL SUBMANIFOLDS OF AN S-MANIFOLD. D¿ngwú shùl¿xué bào. 1992. Vol: 18. Núm: 2. Pág. 211-221.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
SOME RESULTS ON NORMAL CR-SUBMANIFOLDS OF S-MANIFOLD. Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie. 1992. Vol: 36. Núm: 2. Pág. 103-107.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
A CLASSIFICATION OF CERTAIN SUBMANIFOLDS OF AN S-MANIFOLD. Annales Polonici Mathematici. 1991. Vol: 54. Núm: 2. Pág. 117-123.
Cabrerizo-Jaraiz, Jose Luis;Fernandez-Andres, Manuel;Fernandez-Fernandez, Luis Manuel:
THE CURVATURE TENSOR OF F-MANIFOLDS WITH COMPLEMENTED FRAMES. Analele S¿tiint¿ifice ale Universita¿t¿ii "Al. I. Cuza" din Ias¿i. Sect¿iunea I a, Matematica¿. 1991. Vol: 36. Núm: 2. Pág. 151-161.
Fernandez-Fernandez, Luis Manuel:
CR-PRODUCTS OF S-MANIFOLDS. Portugaliae Mathematica. 1990. Vol: 47. Núm: 2. Pág. 167-181.
Fernandez-Fernandez, Luis Manuel:
ON TOTALLY GEODESIC INVARIANT SDUBMANIFOLDS OF AN S-MANIFOLD. Revista de la Academia de Ciencias Exactas, Físico-Químicas y Naturales. 1988. Vol: 43. Pág. 23-30.
Fernandez-Fernandez, Luis Manuel:
A NOTE ON F-SECTIONAL CURVATURES OF S-MANIFOLDS. Revista de la Academia de Ciencias Exactas, Físico-Químicas y Naturales. 1987. Vol: 42. Pág. 11-17.